It is currently Wed Aug 16, 2017 11:25 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 3 posts ] 
Author Message
 Post subject: Back for more....
PostPosted: Fri Mar 08, 2013 4:31 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Fri Mar 08, 2013 1:02 pm
Posts: 1342
Location: West Tennessee
Hello all...

I have been a member of this forum in the past. I changed email accounts and lost my password so had to create a new profile. My old user name was Qhorsegal.

I have not posted in a long time so just to update everyone. I am currently prescribed 2mg per day. When I began the program exactly one year ago this month I started with 8mg once per day. I have come a long way, but I have been far from perfect. I have had alot of trouble with my taper and have run out of meds early several times.

Well this past month was terrible. I went out of town for a whole month to take care of a family member and did not stick to my prescribed dose and have just been through 7 days of withdrawal hell. Honestly it caught me a little off guard because I really didn't expect the withdrawal to be so bad coming from such a low dose. Now my doctor has told me if I run out early again I will be kicked out of the program... and I have been given only 3 months to complete my taper. So I am kind of freaking out. My husband went with me to this last appointment and he is in control of giving me my meds from now on. So I know I will be able to stick to the proper dosage. I am just scared to death now that I am going to feel like I just did when I finish my taper.

Honestly, if I have to go through this again I'm not sure if I can make it. I am so sick of being sick, any encouragement out there? I have to get clean....but crap it is so hard!!!!!!


Top
 Profile  
 
 Post subject:
PostPosted: Tue Mar 12, 2013 9:59 am 
Offline
3 Months or More
3 Months or More
User avatar

Joined: Tue Mar 27, 2012 11:13 am
Posts: 97
hey. i remember u. i joined approx. the same time u did. i really have wondered about u. i tried to taper back last july and only could get down to 4 but that did not last and now am back to 8-14 mgs . so just wanting u to know i totally feel u on being scared of this taper. i am soo glad u came back to post because my journey has now just been one year. and if u are at 2mg and u say the w/d was bad at that low. idk alot to ponder. i am WISHING u the best.


Top
 Profile  
 
 Post subject:
PostPosted: Tue Mar 12, 2013 2:28 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Fri Mar 08, 2013 1:02 pm
Posts: 1342
Location: West Tennessee
Hi wishy,

I just responded to your reply on my other post too but I wanted to just clarify something here. I only started feeling real withdrawal after a couple days off of the meds. I had been prescribed 3mg the month before I went on vacation and then he dropped me to 2mg but I didn't stick with it. I was still taking 3mg per day most days until I ran out. So really I quit cold turkey at about 3mg. Not a good idea. :)

I have had a hard time tapering because the subs for me never really took care of my cravings. Even at the full 8mg I was still craving some and when I started dropping my dose it just got worse. Ideally I would love to stay on it longer but reality is I can't find another doctor who has room in their treatment program. My goal was to come off it anyway so I am just trying to make the best of the situation. I wish now that I had tried a little bit harder to get some good quality treatment in place before I started tapering but I just thought I would be ok. Now I am realizing how hard this is going to be to stay sober once my safety net is gone. The past few days I have really been encouraged though. Even though I know it will be hard it will be ok. If I stick to the taper plan then I don't think the withdrawal will be that bad. It was just stupid of me to think I could do it from 3mg.

Anyway, I just didn't want you to think that you couldn't do it if you want to. I was just in a bad place this month taking care of family and just lost sight of my own recovery. I got dumb and it came back and bit me. I am back on the horse now and I'm just going to cowgirl up and get it done.

Thanks for the response though, glad to hear from you!


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 3 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 2 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group